# SDR AALA991886

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nlg
- Part number: 59104475071
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 693 - AFTER TAKEOFF RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  LOUD AIR NOISE.  RECYCLED GEAR NO HELP.  RETURNED AND LANDED LGA WITHOUT INCIDENT.  SERVICED NOSE STRUT AND ACCOMPLISHED GEAR SWING SEVERAL TIMES.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
